# SDR USAA002116

- Difficulty date: October 24, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 40,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLEVIS LUG CORRODED .018 DEEPEST AREA, RIGHT HORIZONTAL STAB CENTER SECTION TOP FORWARD CLEVIS BORE.  REAMED, SPOTFACED AND CHAMFERED CLEVIS LUGS WITHIN LIMITS IN SRM 55-10-10.  OVERSIZE BUSHINGS MANUF.  (M)
